MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED

UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Service department was contacted for an integrated bed exit detection system allegedly not operating adequatly in lower position.User reports that there is a delay in the alarm for detection of the patient exiting the bed when bed sleep surface is lowered.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key9292758
Report Number3009591865-2019-00018
Device Sequence Number2310577
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711161003
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFL36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1